# SDR SWIA201743414

- Difficulty date: June 2, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 29,146 hours, 18,087 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY STRINGER 25L AT BS 346 CORRODED.   REPLACED THE STRINGER IAW SRM.
